# SDR FDEA201301110068

- Difficulty date: January 11, 2013
- Submitted: January 15, 2013
- Operation: Air carrier
- Aircraft: N643FE
- Make and model: Doug MD-11F
- Aircraft serial: 48486
- Aircraft time: 51,635 hours, 10,725 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Part number: 1042
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1.625" CRACK RT WING AT STATION XROS 1042.   REMOVED AND TEMP INSTALLED TANK PLATE 639EB.  REQUIRES HFEC SURFACE PROBE INSPECTION OF R/S CAP  HORIZONTAL AND VERTICAL FLANGES FOR  DISCONTINUITIES.  REPORT TO ENGINEERING IF ANY  FINDINGS.  PERFORMED HFEC REF SIDM 20-30-00 OF RT R/S CAP TO IDENTIFY ENDS OF INDICATIONS.  INDICATION  RUNS HORIZONTALLY IN THE RADIUS OF THE CAP BETWEEN THE 2 LINES MARKED ON THE CAP NOTED IN THE  PICTURE, ATTACHED TO ERS 13-00074.  RT WING OTBD REAR LOWER SPAR CAP AT XORS 1044.9-1046.275 CRACK INTERIM REPAIR.
